I have been taking Linzess for a month. I have tried not taking Linzess every day due to cost and the inconvenience it causes due to diarrhea the first few hours after taking. I feel like a completely different person while taking Linzess, but I don't like being "dependent" on a medication.
You know, sometimes people cut off their noses to spite their faces, you feel better when you take it but you don't want to be "dependent" on medication. So you'd rather feel miserable? Its not going to make you dependent on it. Obviously the doctor thought you needed it. If is the cost, have you tried to get assistance paying for it? Forest pharmaceuticals has patient assistance.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Apr 2013 • 1 answer
I have been using levothyroxin 50 mg for 2 weeks, last night I started having loose bowel movements?
Posted 24 Oct 2014 • 1 answer
Posted 31 Jan 2016 • 1 answer
Posted 25 Mar 2016 • 1 answer
Posted 22 Jun 2016 • 1 answer